# SDR USAA2013102100015

- Difficulty date: October 19, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 61,777 hours, 23,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT TEST SWITCH ABOVE DOORS L2 AND L3 IS NOT WORKING. R & R EMERGENCY LIGHT BATTERIES. OPS CHECKED GOOD.
